uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On the LSL for Random Fields
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
2011 (English)In: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 24, no 2, 422-449 p.Article in journal (Refereed) Published
Abstract [en]

In some earlier work, we have considered extensions of Lai's (Ann. Probab. 2:432-440, 1974) law of the single logarithm for delayed sums to a multi-index setting with the same as well as different expansion rates in the various dimensions. A further generalization concerns window sizes that are regularly varying with index 1 (on the line). In the present paper, we establish multi-index versions of the latter as well as for some mixtures of expansion rates. In order to keep things within reasonable size, we confine ourselves to some special cases for the index set Z(+.)(2).

Place, publisher, year, edition, pages
2011. Vol. 24, no 2, 422-449 p.
Keyword [en]
Delayed sums, Window, Law of the iterated logarithm, Law of the single logarithm, Sums of i.i.d. random variables, Slowly varying function, Multidimensional indices, Random fields
National Category
URN: urn:nbn:se:uu:diva-153570DOI: 10.1007/s10959-009-0265-zISI: 000289853900007OAI: oai:DiVA.org:uu-153570DiVA: diva2:417189
Available from: 2011-05-16 Created: 2011-05-16 Last updated: 2011-05-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Mathematical Statistics
In the same journal
Journal of theoretical probability

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 142 hits
ReferencesLink to record
Permanent link

Direct link